Google Scholar: citations
Nilpotency in group theory and topology
Hilton, Peter (State University of New York. Department of Mathematical Sciences)

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 47-78, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_26382_05

32 p, 576.9 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-13, last modified 2019-02-10

   Favorit i Compartir